# SDR USAA2011111500010

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 56,502 hours, 36,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA507
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW SMELLED A KEROSENE ODOR IN THE CABIN AFTER TURNING ON THE APU BLEED AND RIGHT PACK ON HIGH.  MAINTENANCE ACCOMPLISHED JOB CARD 03L00021001, "737 TROUBLESHOOT CABIN ODOR".  REPLACED BOTH RECIRC FILTERS PER JOB CARD 03L00021001.  NO FUEL ODORS DETECTED.  AIRCRAFT OK FOR SERVICE.
